MathSciNet Relay Station
MathSciNet bibliographic data
MR964327 (90f:47088) 47H10 (32H99)
Kuczumow, T. Fixed points of holomorphic mappings in the Hilbert ball. Colloq. Math. 55 (1988), no. 1, 101–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement